Please use this identifier to cite or link to this item:
Type: Artigo
Title: Non-deterministic semantics in polynomial format
Author: Carniell, Walter
Matulovic, M.
Abstract: The method for automatic theorem proving proposed in [Carnielli, W. A., Polynomial ring calculus for many-valued logics, Proceedings of the 35th International Symposium on Multiple-Valued Logic, IEEE Computer Society. Calgary, Canada (2005), 20-25], called Polynomial Ring Calculus, is an algebraic proof mechanism based on handling polynomials over finite fields. Although useful in general domains, as in first-order logic, certain non-truth-functional logics and even in modal logics (see [Agudelo, J. C., Carnielli, W. A., Polynomial Ring Calculus for Modal Logics: a new semantics and proof method for modalities, The Review of Symbolic Logic. 4 (2011), 150-170, URL: doi:10.1017/S1755020310000213]), the method is particularly apt for deterministic and non-deterministic many-valued logics, as shown here. The aim of the present paper is to show how the method can be extended to any finite-valued non-deterministic semantics, and also to explore the computational character of the method through the development of a software capable of translating provability in deterministic and non-deterministic finite-valued logical systems into operations on polynomial rings. © 2014 Elsevier B.V.
Subject: Logica simbolica e matematica
Complexidade (Matemática)
Country: Países Baixos
Editor: Elsevier
Citation: Electronic Notes In Theoretical Computer Science. Elsevier, v. 305, n. , p. 19 - 34, 2014.
Rights: Fechado
Identifier DOI: 10.1016/j.entcs.2014.06.003
Date Issue: 2014
Appears in Collections:IFCH - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84903961945.pdf318.4 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.